Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 94, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 30, 2022, 1:30 AM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2022, 1:30 AM CDT (06:30 UTC)
- Expired
- Apr 30, 2022, 2:30 AM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Norman radar (KTLX), 74 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 1:40 AM CDT | HAIL 1 | Bristow, OK | QUARTER SIZE HAIL IN BRISTOW. |
| Apr 30, 1:52 AM CDT | TSTM WND DMG | 6 S Bristow, OK | TWO TOPPLED DREES DOWN ON STATE HIGHWAY 48. |
| Apr 30, 1:59 AM CDT | HAIL 0.75 | 3 S Depew, OK | REPORT FROM MPING: DIME (0.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 10:32 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2417 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 4.4
- Supercell composite
- 29.4
The text
As transmitted.
437
WUUS54 KTSA 300630
SVRTSA
OKC037-107-111-300730-
/O.NEW.KTSA.SV.W.0094.220430T0630Z-220430T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
130 AM CDT Sat Apr 30 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Creek County in northeastern Oklahoma...
Western Okmulgee County in northeastern Oklahoma...
Okfuskee County in east central Oklahoma...
* Until 230 AM CDT.
* At 130 AM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Bristow to 4 miles east of Sparks,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Okmulgee... Bristow...
Okemah... Okfuskee...
Beggs... Boley...
Depew... Paden...
Bearden... Slick...
Castle... Clearview...
Preston... Okmulgee State Park...
Welty... Milfay...
Mason...
This includes the following highways,
Interstate 40 in Oklahoma between mile markers 212 and 229.
Interstate 44 between mile markers 178 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3580 9662 3597 9642 3570 9586 3529 9626
3529 9644 3546 9644 3546 9647 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662
TIME...MOT...LOC 0630Z 305DEG 30KT 3588 9641 3560 9674
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
888
WWUS54 KTSA 300648
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
148 AM CDT Sat Apr 30 2022
OKC037-107-111-300730-
/O.CON.KTSA.SV.W.0094.000000T0000Z-220430T0730Z/
Creek OK-Okmulgee OK-Okfuskee OK-
148 AM CDT Sat Apr 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTHWESTERN CREEK...WESTERN OKMULGEE AND OKFUSKEE COUNTIES...
At 148 AM CDT, severe thunderstorms were located along a line
extending from near Slick to near Paden, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Okmulgee... Bristow...
Okemah... Okfuskee...
Beggs... Boley...
Paden... Bearden...
Slick... Castle...
Clearview... Preston...
Okmulgee State Park... Welty...
Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3564 9662 3591 9629 3570 9586 3529 9626
3529 9644 3546 9644 3546 9647 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662
TIME...MOT...LOC 0648Z 305DEG 30KT 3579 9626 3551 9659
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$190
WWUS54 KTSA 300707
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
207 AM CDT Sat Apr 30 2022
OKC037-107-111-300730-
/O.CON.KTSA.SV.W.0094.000000T0000Z-220430T0730Z/
Creek OK-Okmulgee OK-Okfuskee OK-
207 AM CDT Sat Apr 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SOUTH CENTRAL CREEK...WESTERN OKMULGEE AND OKFUSKEE COUNTIES...
At 207 AM CDT, severe thunderstorms were located along a line
extending from near Beggs to 4 miles southwest of Castle, moving east
at 35 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations in or near the path include...
Okmulgee... Okemah...
Okfuskee... Beggs...
Boley... Bearden...
Castle... Clearview...
Preston... Okmulgee State Park...
Welty... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
229.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3544 9662 3584 9615 3570 9586 3529 9626
3529 9644 3546 9644 3546 9647 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662
TIME...MOT...LOC 0707Z 268DEG 30KT 3573 9611 3542 9643
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$832
WWUS54 KTSA 300729 RRA
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
229 AM CDT Sat Apr 30 2022
OKC037-107-111-300739-
/O.EXP.KTSA.SV.W.0094.000000T0000Z-220430T0730Z/
Creek OK-Okmulgee OK-Okfuskee OK-
229 AM CDT Sat Apr 30 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CREEK...WESTERN
OKMULGEE AND OKFUSKEE COUNTIES WILL EXPIRE AT 230 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern and east central Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3544 9662 3584 9615 3570 9586 3529 9626
3529 9644 3546 9644 3546 9647 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3539 9654 3541 9658
3540 9660 3540 9662
TIME...MOT...LOC 0729Z 305DEG 30KT 3563 9593 3532 9626
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 12:36 AM CDT, 54 minutes earlier.
Area forecast discussion, Apr 30, 12:36 AM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1236 AM CDT Sat Apr 30 2022 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 746 PM CDT Fri Apr 29 2022 ...SEVERE WEATHER REMAINS LIKELY OVERNIGHT... Cold front, currently surging into far northwest Oklahoma this evening, will overtake dry line and move into northeast Oklahoma by late evening. Line of storms are still expected along front with severe weather likely, especially near the Oklahoma/Kansas line. Moderate instability, coupled with 50 kt deep layer shear and cold temperatures aloft (-15 deg C), will support hail at least to the size of golf balls and damaging winds. Also can not rule out an isolated tornado or two as 0-1km shear increases into the +40 kt range in low level jet axis. The severe threat will begin to decrease as convective line moves south of I-44 with a weakening trend as atmosphere begins to stabilize. Overall forecast looks on track but will continue to tweak hourly grids given latest trends. && .LONG TERM... (Tomorrow through Friday) Issued at 206 PM CDT Fri Apr 29 2022 Aside from lingering shower/storm potential across far south and east Saturday morning, the rest of the day will be quiet with northwest winds and drier air. Dry conditions will prevail through most of Sunday as well before another stout upper system promotes a northward moving boundary back across the area Sunday night into Monday. This scenario should offer more widespread showers and storms Sunday night with a locally heavy rain threat. By Monday, depending on eventual location of warm front and degree of airmass recovery in wake of early precip, severe potential will return to at least parts of the forecast area. Consensus remains for Tuesday to be another "down" day before yet another system approaches mid week, with similar progression of cold front/warm front. By this time, model consensus regarding the evolution of the upper levels becomes considerably less, but the bottom line is potential for more severe weather and heavy rainfall will continue through the later part of next week. && .AVIATION... (06Z TAFS) Issued at 1232 AM CDT Sat Apr 30 2022 TSRA along a cold front moving into NE OK will impact all sites between 06z-12z, with a period of MVFR vsbys/cigs. Gusty south winds will continue ahead of the front, with winds becoming westerly once the front passes. Behind the front, a period of MVFR cigs may linger for a few hours across the AR sites, otherwise VFR elements will prevail for the remainder of the period. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 50 79 59 / 0 0 0 70 FSM 79 53 82 61 / 50 0 0 50 MLC 79 51 81 62 / 30 0 0 60 BVO 76 48 78 57 / 0 0 0 70 FYV 78 49 79 58 / 40 0 0 50 BYV 77 51 77 57 / 30 0 0 40 MKO 76 50 79 59 / 20 0 0 60 MIO 74 48 75 56 / 10 0 0 60 F10 77 50 79 61 / 10 0 0 60 HHW 81 54 82 64 / 40 10 10 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...12 LONG TERM....14 AVIATION...23
Hazardous weather outlook, Apr 29, 9:24 PM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
924 PM CDT Fri Apr 29 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
924 PM CDT Fri Apr 29 2022
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
...SEVERE WEATHER LIKELY LATE THIS EVENING ACROSS FAR NE OK...
.DAY ONE...Remainder of this evening through Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...After 10 pm.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...North of I-40.
ONSET...After 10 pm.
AREA AT GREATEST RISK...Northeast Oklahoma, north of I-44.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma and Far Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
A line of strong to severe thunderstorms will move into portions of
northeast Oklahoma by late evening along a southward moving cold
front. A few of these storms will likely be severe, especially near
the Oklahoma, Kansas border with hail to the size of golf balls,
damaging winds and a limited tornado threat. The severe threat will
begin to decrease during the overnight hours as the line of storms
moves south of I-44 and slowly weakens.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
EXTENDED DISCUSSION...
A chance of storms may continue on Saturday across far southeast
Oklahoma and west central Arkansas, with drier and cooler conditions
overspreading the region late Saturday through Sunday.
A highly unsettled weather pattern is forecast next week. Conditions
will likely support several episodes of severe weather and heavy
rainfall. The current forecast suggests Monday and late Wednesday
into Thursday as the favored time frames for the most widespread
severe weather coverage. However details will change with updated
forecasts. Remain weather aware next week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Apr 30, 12:57 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1257 AM CDT Sat Apr 30 2022
OKZ054>057-059>061-064-300700-
Tulsa OK-Craig OK-Osage OK-Rogers OK-Pawnee OK-Nowata OK-
Washington OK-Creek OK-
1257 AM CDT Sat Apr 30 2022
...Strong thunderstorms will impact portions of west central Craig,
northwestern Rogers, southeastern Osage, northwestern Creek,
Washington, Nowata, southeastern Pawnee and northern Tulsa Counties
through 200 AM CDT...
At 1257 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Copan to Jennings. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Tulsa... Bartlesville...
Sand Springs... Nowata...
Owasso... Skiatook...
Collinsville... Hominy...
Dewey... Cleveland...
Mannford... Barnsdall...
Sperry... Oologah...
Ramona... Ochelata...
Delaware... Jennings...
Avant... Westport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3684 9523 3615 9593 3612 9662 3616 9662
3616 9664 3685 9604
TIME...MOT...LOC 0557Z 270DEG 32KT 3686 9592 3618 9656
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 30, 1:09 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 AM CDT Sat Apr 30 2022
OKZ054-059-060-064-300645-
Tulsa OK-Osage OK-Pawnee OK-Creek OK-
109 AM CDT Sat Apr 30 2022
...Strong thunderstorms will impact portions of southeastern Osage,
northern Creek, southeastern Pawnee and northwestern Tulsa Counties
through 145 AM CDT...
At 109 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Westport to 6 miles west of
Mannford. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Tulsa... Sand Springs...
Mannford... Sperry...
Westport... Osage...
Keystone State Park... Walnut Creek State Park...
Turley... Silver City...
Gray...
This includes Interstate 44 between mile markers 211 and 216.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3632 9595 3601 9608 3602 9653 3632 9641
TIME...MOT...LOC 0609Z 264DEG 39KT 3626 9636 3610 9643
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 30, 1:27 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
127 AM CDT Sat Apr 30 2022
OKZ055>057-300730-
Craig OK-Nowata OK-Washington OK-
127 AM CDT Sat Apr 30 2022
...A strong thunderstorm will impact portions of northwestern Craig,
east central Washington and northern Nowata Counties through 230 AM
CDT...
At 127 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Lenapah, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
South Coffeyville... Delaware...
Lenapah... Hollow...
Pyramid Corners... Centralia...
Centrailia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3677 9514 3677 9586 3700 9575 3700 9516
TIME...MOT...LOC 0627Z 268DEG 27KT 3689 9568
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 60 min |
| Apr 29, 11:55 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 16 min |
| Apr 30, 12:09 AM CDT | Tornado Warning | TSA | Osage | 19 min |
| Apr 30, 12:22 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Washington | 38 min |
| Apr 30, 12:54 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 36 min |
| Apr 30, 12:57 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 63 min |
| Apr 30, 12:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 46 min |
| Apr 30, 1:09 AM CDT | Special Weather Statement | TSA | Tulsa | 36 min |
| Apr 30, 1:27 AM CDT | Special Weather Statement | TSA | Nowata | 63 min |
| Apr 30, 1:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 57 min |
| Apr 30, 1:36 AM CDT | Special Weather Statement | TSA | Tulsa | 54 min |
| Apr 30, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 45 min |
| Apr 30, 2:28 AM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 32 min |
| Apr 30, 3:02 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 43 min |
| Apr 30, 3:46 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 44 min |
| Apr 30, 3:54 AM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 30, 4:30 AM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Apr 30, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 67 min |
| Apr 30, 5:51 AM CDT | Special Weather Statement | TSA | Pittsburg | 39 min |
| Apr 30, 5:59 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 21 min |
| Apr 30, 6:23 AM CDT | Special Weather Statement | TSA | Latimer | 52 min |
| Apr 30, 7:21 AM CDT | Special Weather Statement | TSA | Pushmataha | 24 min |
| Apr 30, 8:02 AM CDT | Special Weather Statement | TSA | LeFlore | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.